# SDR NSVA01034

- Difficulty date: March 23, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N550CJ
- Make and model: Beech 1900C
- Aircraft serial: UC50
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Part number: 11440002317
- Condition: Cracked
- Location: Airstairs
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AIRSTAIR DOOR WAS DIFFICULT TO OPEN FROM THE INSIDE.  MAINTENANCE ADJUSTED MAIN CABIN DOOR LATCH AND LUBRICATED CAMS AS REQUIRED.  UPON FURTHER INVESTIGATION MAINTENANCE DISCOVERED THE AIRSTAIR DOOR SEAL RETAINER TRACK RIVETS WERE SHEARED AND CRACKS WERE RADIATING FROM BOLT HOLES ON THE REVERSE SIDE OF THE AIRSTAIR DOOR TO AIRFRAME HINGE.  THE DOOR TO AIRFRAME HINGE WAS REPLACED AND THE DOOR LATCH POST WAS RIGGED IAW BEECH MM 52-00-00 AND DRAWING 114-4023-1.  (M)
